# SDR ASAA0752379

- Difficulty date: December 12, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 1,227 hours, 368 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Condition: Damaged
- Location: Hf Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF FAILED TO TRANSMIT.  CONFIRMED FAILURE ON GROUND.  REPLACED NR 1 HF ANTENNA COUPLER.  OP CHECK & FVF GOOD.
